Electron. J. Diff. Eqns., Vol. 2008(2008), No. 110, pp. 1-11.

Stability of quasi-linear differential equations with transition conditions

Weizhen Feng, Yubin Liu

This paper investigates the stability of quasi-linear differential equations on certain time scales with transition condition (DETC). We establish Sufficient conditions for stability and illustrate our results with examples.

Submitted January 14, 2008. Published August 15, 2008.
Math Subject Classifications: 35J20, 35J25.
Key Words: Differential equations on time scales; transition conditions; impulsive differential equations; stability.

Show me the PDF file (225 KB), TEX file, and other files for this article.

Weizhen Feng
Department of Mathematics, South China Normal University
Guangzhou 510631, China
email: fengweizhen1@yahoo.cn
Yubin Liu
Department of Mathematics, Huizhou University
Huizhou 516007, China
email: gdliuyubin@163.com

Return to the EJDE web page